# SDR DALA1244019260

- Difficulty date: August 4, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 38,264 hours, 19,256 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 1D0026
- Condition: Corroded
- Location: Bs 522-636
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CARGO TRACK AT BS 522-636 CORRODED.  REPLACED PER SRM 53-40-01 FIG 7 VOL 1 AND 53-20-01 FIG 19 VOL 3 AND 51-30-01 FIG 1 VOL 1.
